# SDR GTIA9900920

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PO88 - GOUGE ON SHEAR WALL WEB .010 DEEP MATERIAL .032 BEYOND LIMITS STATION 965 SBL.  REMOVED DAMAGED WEB AND REPLACED WITH NEW 991224-3 WEB INSTALLED FASTENERS PER DC9 SRM 51-30-1 FOR BOLTS 51-30-5 FOR HI-LOCKS 51-30-2 RIVETS.  (M)
